# SDR SWAA2021051370601

- Difficulty date: May 9, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,199 hours, 19,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT HOUSING BROKEN.  REPLACED OVER WING EXIT SIGN ASSY PER AMM 33-51-01.
